# SDR SWAA2024072918330

- Difficulty date: July 27, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N283WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36610
- Aircraft time: 55,943 hours, 33,825 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Handle
- Condition: Broken
- Location: R1 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS R1 DOOR ASSIST HANDLE BROKEN<[01] REMOVED AND REPLACED R-1 DOOR ASSIST HANDLE. REF AMM 52-41-31.
